MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MULTI HOLE WIRE GUIDE; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MULTI HOLE WIRE GUIDE; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 03.037.000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 the helical aim arm lock device with the silver push attachment was catching on the bone and would not release.Also, the t handle ball driver could not be turned when up against the patient, the driving cap broke off, the multi hole wire guide was difficult to remove during surgery and the helical/screw extractor is difficult to change the length of the guide wire once the blade is in place.There was a twenty (20) minute surgical delay.This report is for one (1) multi hole wire guide.This is report 3 of 5 for (b)(4).

Brand Name
MULTI HOLE WIRE GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12745029
Report Number2939274-2021-06459
Device Sequence Number11940608
Product Code FZX
UDI-Device Identifier07611819642270
UDI-Public07611819642270
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.037.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP F/INSERTION HANDLE; EXTRACT-INSTR F/TFNA HELIC BLADE+SCR; LOCK-INSERT F/AIMING ARM; SCRDRIVER-HEX Ø8 W/T-HANDLE W/SPHERIC-HE
Outcome Attributed to Adverse Event Required Intervention;